# SDR HAEA200400160

- Difficulty date: July 26, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N444TW
- Make and model: Lear 24F
- Aircraft serial: 348
- Aircraft time: 14,262 hours, 12,240 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24417585
- Part serial: 0000
- Condition: False Indication
- Location: Nr 1 Engine
- Part time: 14,262 hours, 12,240 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE NR 1 FIRE DETECTION WARNING ILLUMINATES AT EXHAUST TEMPS OF EXCEEDING 600 DEGREES CELSIUS IN CLIMB-OUT OR IN WARM AMBIENT TEMPS.  REPLACED UPPER COWLING SENSOR.  OPS CHECK GOOD.
